# SDR YENA2023070500764

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 60,419 hours, 21,420 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATIONS WERE FOUND IN FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR (FWD LH EEH DOOR 833) CRACK L=0.127 INCH APPROX; REF: ARM W/O 2023 128/1 N/R 2023-355649REMOVED AND REPLACED FRAME SEGMENTS (1)FWD LH EEH ON EMERGENCY EXIT DOOR 833 LH SIDE THIS JOB IS ACCOMPLISHED ON TASK CARD A320-52-1144-01 AND EC.A320-52-1144.
